Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 72, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Sep 30, 2012, 9:31 AM CDT for Angelina County, Cherokee County, Nacogdoches County, Texas. It took effect at Oct 1, 2012, 4:22 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2012, 9:31 AM CDT (14:31 UTC)
- In effect from
- Oct 1, 2012, 4:22 AM CDT
- Expired
- Oct 5, 2012, 11:16 AM CDT
- In force
- 4 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Angelina County, TX, Cherokee County, TX, Nacogdoches County, TX
The radar
The Shreveport radar (KSHV), 133 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Angelina River near Lufkin (LUFT2).
- Action stage
- 160 ft
- Minor stage
- 161 ft
- Moderate stage
- 171 ft
- Major stage
- 178 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08037180, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
346 WGUS44 KSHV 301431 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 931 AM CDT SUN SEP 30 2012 TXC005-073-347-011431- /O.NEW.KSHV.FL.W.0072.121001T0922Z-121003T0800Z/ /LUFT2.1.ER.121001T0922Z.121001T1200Z.121001T2000Z.NO/ 931 AM CDT SUN SEP 30 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE ANGELINA RIVER NEAR LUFKIN TEXAS. * FROM LATE TONIGHT TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SUNDAY THE STAGE WAS 4.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO RISE TO NEAR 10.3 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * IMPACT...AT 10.0 FEET...EXPECT MINOR LOWLAND FLOODING OF THE HEAVILY WOODED FLOODPLAIN. ALSO EXPECT FLOODING OF BOAT LAUNCHES AS WELL. && LAT...LON 3179 9498 3175 9491 3148 9472 3141 9467 3155 9494 $$
4 follow-up statements
530 WGUS84 KSHV 011411 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 911 AM CDT MON OCT 1 2012 TXC005-073-347-021411- /O.EXT.KSHV.FL.W.0072.000000T0000Z-121003T1800Z/ /LUFT2.1.ER.121001T1428Z.121001T1800Z.121002T0600Z.NO/ 911 AM CDT MON OCT 1 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE ANGELINA RIVER NEAR LUFKIN TEXAS. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM MONDAY THE STAGE WAS 9.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS MONDAY MORNING AND CONTINUE TO RISE TO NEAR 10.7 FEET THIS MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE DURING EARLY TUESDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. MOVE LIVESTOCK TO HIGHER GROUND. && LAT...LON 3179 9498 3175 9491 3148 9472 3141 9467 3155 9494 $$
282 WGUS84 KSHV 021338 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 838 AM CDT TUE OCT 2 2012 TXC005-073-347-031338- /O.EXT.KSHV.FL.W.0072.000000T0000Z-121006T0600Z/ /LUFT2.1.ER.000000T0000Z.121003T1200Z.121004T1800Z.NO/ 838 AM CDT TUE OCT 2 2012 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ANGELINA RIVER NEAR LUFKIN TEXAS. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. && LAT...LON 3179 9498 3175 9491 3148 9472 3141 9467 3155 9494 $$
517 WGUS84 KSHV 031348 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 848 AM CDT WED OCT 3 2012 TXC005-073-347-041348- /O.EXT.KSHV.FL.W.0072.000000T0000Z-121005T2200Z/ /LUFT2.1.ER.000000T0000Z.121003T1200Z.121004T1000Z.NO/ 848 AM CDT WED OCT 3 2012 THE FLOOD WARNING CONTINUES FOR THE ANGELINA RIVER NEAR LUFKIN TEXAS. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE DURING THURSDAY MORNING. ALSO THE ANGELINA RIVER IS CRESTING THIS WEDNESDAY MORNING NEAR 11 FEET. && LAT...LON 3179 9498 3175 9491 3148 9472 3141 9467 3155 9494 $$
782 WGUS84 KSHV 051616 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1116 AM CDT FRI OCT 5 2012 TXC005-073-347-051646- /O.CAN.KSHV.FL.W.0072.000000T0000Z-121005T2200Z/ /LUFT2.1.ER.000000T0000Z.121003T1200Z.000000T0000Z.NO/ 1116 AM CDT FRI OCT 5 2012 THE FLOOD WARNING IS CANCELLED FOR THE ANGELINA RIVER NEAR LUFKIN. * FLOOD STAGE IS 10.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Sep 30, 3:24 AM CDT, 6 hours 7 minutes earlier.
Area forecast discussion, Sep 30, 3:24 AM CDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 AM CDT SUN SEP 30 2012
.DISCUSSION...
GOING TO BE BRIEF AND TO THE POINT THIS MORNING...AS THERE IS
QUITE A BIT OF WEATHER OCCURRING ACROSS THE AREA. FIRST...SURFACE
LOW SLIDING EASTWARD...CURRENTLY LOCATED ABOUT 100 MILES WSW FROM
LUFKIN TX. THIS FEATURE HAS A LARGE RAIN SHIELD ASSOCIATED WITH
IT WHICH EXTENDS FROM SOUTH OF LAKE CHARLES LA NORTHWARD TO LITTLE
ROCK AR. THIS LARGE AREA OF RAINFALL WILL CONTINUE TO SLOWLY SLIDE
EAST THROUGHOUT THE DAY TODAY. RAINFALL TOTALS WILL CONTINUE TO BE
THE MAIN PROBLEM...AS FLASH FLOODING HAS ALREADY BEEN OCCURRING
NEAR THE NACOGDOCHES TEXAS AREA THIS MORNING. AXIS OF HEAVIER RAIN
WILL EXTEND NORTHEAST GENERALLY FROM CENTER TX TO RUSTON LA AND
POINTS TO THE SOUTH. A SECONDARY BAND OF HEAVY RAINFALL HAS SETUP
THIS MORNING FROM MARSHALL TX EASTWARD ACROSS THE CADDO-BOSSIER
AREA TOWARD MINDEN. RAINFALL AMOUNTS HAVE BEEN HIGH...BUT RAINFALL RATES
HAVE NOT BEEN AS INTENSE AS POINTS FURTHER TO THE SOUTH...BUT THIS
BEARS WATCHING REGARDLESS.
WILL KEEP FLASH FLOOD WATCH GOING IN ITS CURRENT
CONFIGURATION...BUT WILL LIKELY PULL EAST TEXAS COUNTIES OUT
SOMETIME THIS MORNING AS THE THREAT SHIFTS EAST. THE OTHER THREAT
TODAY...BESIDES THE HEAVY RAINFALL...WILL BE STRONG WINDS ACROSS
THE AREA. WITH THE PRESSURE GRADIENT TIGHT ON THE BACKSIDE OF THIS
ARRIVING LOW PRESSURE SYSTEM...HAVE DECIDED TO ISSUE LAKE WIND
ADVISORY BEGINNING AT 12Z FOR NEARLY THE WHOLE AREA. HAVE ELECTED
TO KEEP OUT SOUTHEAST AREAS OF THE CWA...THESE AREAS ARE ALONG
AND TO THE SOUTH OF A MONROE TO NATCHITOCHES LA LINE. AREAS UNDER
THE LAKE WIND ADVISORY CAN EXPECT 15 TO 20 PLUS MPH WINDS
TODAY...WITH GUSTS ABOVE 30 MPH AT TIMES. OF PARTICULAR CONCERN
WITH THIS HIGH WIND THREAT IS THE SATURATED GROUND ACROSS EAST
TEXAS AND NW LA. WITH SOME LOCATIONS RECEIVING CLOSE TO 7 INCHES
OF RAIN ALREADY...AND MORE RAINFALL TO COME...EXPECT QUITE A FEW
TREES TO BE DOWNED. WINDS WILL ALSO BE SHIFTING IN DIRECTION FROM
NE TO N TO NW AS THE CENTER OF PRESSURE PASSES TO THE
SOUTHEAST...PUTTING PARTICULAR STRAIN ON AREA TREES.
EXPECT DRIER AIR BY TUESDAY ACROSS THE FOUR STATE REGION...WITH
COOLER MAX/MIN TEMPS. MAY SEE A SLIGHT WARMUP IN ADVANCE OF THE
NEXT FRONTAL SYSTEM...EXPECTED TO COME INTO THE AREA LATER IN THE
WEEK. QUESTIONS STILL REMAIN ON TIMING OF THIS FEATURE...WITH EURO
BEING MUCH SLOWER THAN THE AGGRESSIVE GFS THIS MORNING. THE EURO
WAITS UNTIL THE WEEKEND TO BRING THE FRONT IN...WHILE THE GFS IS
SET ON BRINGING THE FRONT IN BY FRIDAY. AS THIS SYSTEM IS STILL 5
TO 6 DAYS OUT...WILL HAVE TO WAIT FOR FURTHER GUIDANCE ON TIMING
WITH FUTURE FORECASTS.
&&
.AVIATION...
07Z SFC ANALYSIS SHOWING A STRONG SFC LOW NEAR CLL WITH A STRONG
PRESSURE GRADIENT SURROUNDING THIS LOW. THIS LOW WILL FILL SLIGHTLY
AS IT MOVES NORTHEAST TOWARDS THE TOLEDO BEND RESERVOIR BY 15Z AND
NEAR OR JUST EAST OF AEX BY 00Z MON. GIVEN THE TIGHT PRESSURE
GRADIENT SURROUNDING THE LOW ITSELF...WE'RE ALREADY SEEING SUSTAINED
NE WINDS NEAR 10-14KTS WITH GUSTS AS HIGH AS 25KTS ACROSS OUR NE TX
TERMINALS AS WELL AS THE SHV TERMINAL. AS THE DAY GOES ON...EXPECT
THOSE WINDS TO BACK AROUND TO A MORE NORTHERLY DIRECTION AND
INCREASE WITH SUSTAINED WINDS NEAR 15 TO 20KTS WITH GUSTS AS HIGH AS
35KTS ACROSS OUR NE TX TERMINALS AS WELL AS THE SHV AND ELD
TERMINALS.
WIDESPREAD LIGHT TO MODERATE RAIN WITH POCKETS OF HEAVY RAINFALL
CONTINUE TO COVER THE ENTIRE REGION EARLY THIS MORNING BUT EXPECT
THIS RAINFALL TO GRADUALLY TAPER OFF ACROSS NE TX LATER THIS MORNING
WITH THE RAIN HOLDING ON THROUGH THE AFTERNOON ACROSS THE REMAINING
TERMINAL LOCATIONS. CEILINGS FOR THE MOST PART ARE IFR AND EXPECT
THOSE CONDITIONS TO CONTINUE THROUGHOUT THE DAY BEFORE CEILINGS
IMPROVE LATE THIS AFTERNOON/EVENING ACROSS OUR NE TX TERMINALS.
ELSEWHERE...IFR CEILINGS WILL LIKELY CONTINUE THROUGH THE DAY INTO
THE OVERNIGHT HOURS WITH PERHAPS SOME IMPROVEMENT AT THE SHV
TERMINAL AFTER 00Z.
VISIBILITIES WILL CONTINUE TO BE A CONCERN AS WELL WITH THE HEAVIER
RAINBANDS. EXPECT WIDESPREAD 3-5 MILES WITH PERIODS OF 1-2 MILES
ALONG THE I-20 TERMINAL LOCATIONS THROUGHOUT THE DAY. /13/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 57 74 55 81 / 70 30 10 10 10
MLU 72 57 70 55 78 / 90 50 40 20 10
DEQ 72 55 73 54 80 / 30 20 10 10 10
TXK 72 57 72 54 77 / 50 20 10 10 10
ELD 70 56 69 53 78 / 70 30 40 20 10
TYR 73 58 77 54 83 / 50 20 10 10 10
GGG 74 57 76 55 82 / 50 20 10 10 10
LFK 74 59 78 54 83 / 70 30 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
TONIGHT FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
TONIGHT FOR THE FOLLOWING ZONES: LAZ001>006-010>012-017.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
LAZ005-006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
TONIGHT FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
TONIGHT FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
TXZ152-153-165>167.
&&
20/13Hazardous weather outlook, Sep 30, 5:57 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 557 AM CDT SUN SEP 30 2012 ARZ072-073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-301700- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- 557 AM CDT SUN SEP 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAINFALL WILL ONCE AGAIN BE A THREAT TODAY AS THE SURFACE LOW PRESSURE SYSTEM CONTINUES TO MOVE ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. THE GREATEST THREAT FOR HEAVY RAIN WILL GENERALLY BE ALONG AND SOUTH OF A FARMERVILLE...RUSTON TO TOLEDO BEND LINE. AN ADDITIONAL 2 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS THESE AREAS. IN ADDITION TO THE LOCALLY HEAVY RAINFALL THREAT...STRONG...MAINLY NORTHERLY WINDS ARE FORECAST ACROSS THE AREA. WIND SPEEDS WILL BE ANYWHERE FROM 15 TO 25 MPH...WITH GUSTS EXCEEDING 30 MPH AT TIMES. WITH SATURATED GROUND IN PLACE AND STRONG NORTH WINDS...THE THREAT FOR WIDESPREAD DOWNED TREES WILL DEFINITELY BE PRESENT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS...MAY BE REQUIRED TO REPORT ISOLATED INSTANCES OF FLASH FLOODING. ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126- 136>138-149>151-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 557 AM CDT SUN SEP 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... LIGHT RAIN SHOWERS WILL BE POSSIBLE THROUGHOUT THE DAY TODAY. HOWEVER...A GREATER THREAT TODAY WILL BE IN THE FORM OF STRONG NORTHERLY WINDS CAUSED BY THE TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE SURFACE LOW PASSING TO THE SOUTH OF THE AREA. THESE WINDS MAY BE CAPABLE OF DOWNING TREES IN SOME AREAS WHERE THE GROUND IS SATURATED FROM RECENT HEAVY RAINFALL. WINDS ARE EXPECTED TO BE BETWEEN 15 AND 25 MILES PER HOUR...WITH GUSTS OF MORE THAN 30 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS...IS NOT EXPECTED TODAY. 20
In the hours before
Special weather statement, Sep 30, 3:54 AM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 354 AM CDT SUN SEP 30 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-301700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 354 AM CDT SUN SEP 30 2012 ...STRONG NORTH TO NORTHEAST GRADIENT WINDS COUPLED WITH SATURATED SOILS WILL RESULT IN UPROOTED TREES ACROSS THE REGION TODAY... THE RAIN CONTINUES ACROSS THE FOUR STATE REGION EARLY SUNDAY MORNING BUT THE RAIN IS EXPECTED TO TAPER OFF LATER TODAY ACROSS NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA. RAINFALL HAS BEEN EXCESSIVE ACROSS PORTIONS OF THE REGION SINCE IT BEGAN EARLY SATURDAY MORNING. WIDESPREAD 2 TO 4 INCH RAINFALL AMOUNTS HAVE BEEN COMMON ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND EXTREME NORTHWEST LOUISIANA. RAINFALL AMOUNTS OF 4 TO 6 INCHES HAVE BEEN COMMON ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS PORTIONS OF NORTHWEST LOUISIANA INCLUDING NACOGDOCHES...SHELBY AND SAN AUGUSTINE COUNTIES IN NORTHEAST TEXAS AS WELL AS DESOTO AND RED RIVER PARISHES IN NORTHWEST LOUISIANA. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE ACROSS THE SOUTHERN THIRD OF EAST CENTRAL TEXAS AS WELL AS NORTHERN LOUISIANA BEFORE THE RAIN TAPERS OFF LATER TODAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST TODAY ACROSS EAST CENTRAL TEXAS INTO EAST CENTRAL LOUISIANA. A STRONG PRESSURE GRADIENT EXISTS WITH THIS SYSTEM AND AS A RESULT...EXPECT NORTH TO NORTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TODAY ACROSS THE REGION. THESE WINDS COUPLED WITH THE ALREADY SATURATED SOIL ACROSS THE SOUTHERN HALF OF NORTHEAST TEXAS AND NORTHERN LOUISIANA WILL RESULT IN DOWNED TREES AND POWERLINES. SATURATED SOILS HAVE ALREADY RESULTED IN DOWNED TREES ACROSS PORTIONS OF NORTHEAST TEXAS EARLY SUNDAY MORNING AND EXPECT THIS TREND TO CONTINUE THROUGHOUT TODAY. THE WINDS SHOULD BEGIN TO DIMINISH BY LATE THIS EVENING ACROSS THE REGION. 13
Local storm report, Sep 30, 4:10 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 AM CDT SUN SEP 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM HEAVY RAIN 4 NW APPLEBY 31.76N 94.66W
09/30/2012 M8.24 INCH NACOGDOCHES TX MESONET
TOTAL RAINFALL SO FAR AT RAWS LOCATION. RAIN BEGAN
FALLING AT APPROXIMATELY 9 AM CDT SATURDAY. RAIN STILL
FALLING.
&&
20Local storm report, Sep 30, 4:13 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 AM CDT SUN SEP 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM HEAVY RAIN 4 SSW HUXLEY 31.70N 93.91W
09/30/2012 M5.15 INCH SHELBY TX MESONET
TOTAL RAINFALL SO FAR AT RAWS LOCATION. RAIN BEGAN
FALLING AT APPROXIMATELY 9 AM CDT SATURDAY. RAIN IS STILL
FALLING.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 10:18 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches, San Augustine, Shelby | 4 hr |
| Sep 30, 2:01 AM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Panola, San Augustine, Shelby | 4 hr |
| Sep 30, 3:56 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 12 hr |
| Sep 30, 4:47 AM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 4 days |
| Sep 30, 4:49 AM CDT | River Flood Warning | SHV | Sabine, San Augustine | 32 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.